# SDR QXEA2024120200286

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 19,314 hours, 12,842 cycles
- Engine: Ge CF348E5
- Engine time: 18,651 hours, 12,215 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FLIGHT 2052. REJECTED TAKEOFF ABOVE 80 KIAS AND BELOW V1. AN OBJECT ON THE RUNWAY HIT THE RIGHT SIDE OF THE AIRCRAFT, POTENTIALLY THE RIGHT MAIN LANDING GEAR. REMOVED FROM SERVICE. C/W GVI OF MLG REF AMM TASK 05-50-12-200-801. C/W BIRD STRIKE INSPECTION IAW AMM 05-50-02-200-801-A AND MCN E720003-01. NO CORE INJESTION FOUND CLEANED BIRD REMAINS FROM AIRCRAFT. FOUND #2 ENGINE, BLADE #5 DAMAGED. INSPECTED #2 ENGINE, #5 BLADE HAS A CURL AT THE TIP OF THE LEADING EDGE THAT MEASURES 0.4795". THIS IS THE ONLY BLADE ON THE #2 ENG THAT HAS LEADING EDGE TIP CURLING. NO MISSING MATERIAL NOTED ON FAN BLADE. FOUND TO BE WITHIN ALLOWABLE LIMITS PER GE LMM 72-21-00-200-803 TABLE 801, 3A(1)B(6)(D). MARKED WITH DYKEM MARKER IAW GE LMM MCN E720006-01 ISSUE NO. 1. GAP BETWEEN #2 ENGINE FAN OUTLETGUIDE VANES AND INLET APROXIMATLY 4 INCHES LONG AT 2 O'CLOCK POSITION IN  ENGINE WHEN LOOKING AFT. IN FLIGHT NO ABNORMAL VIBRATRONS OR ABNORMAL ENGINE INDICATIONS.MAPPED DAMAGE AT 2 O'CLOCK POSITION ON FAN BLADE CONTAINMENT CASE, 10" LONG, 5/8" WIDE & .368 DEPTH AT DEEPEST POINT, WITHIN REPAIRABLE LIMITS PER GE LMM MCN E720053-01 ISSUE #1. REQUIRES REPAIR PER GE LMM 72-23-00-300-801.  REMOVED FAN BLADE #5 TO FOM REF E175 MTC: E175-722103 STEPS 1 THROUGH 3D(7). PREPARED DAMAGED AREA FOR NDT REF GE LMM TASK 72-23-00-300-801 STEPS 4A-C.   C/W GE LMM TASK 72-23-00-300-801 STEP D. NO DEFECTS NOTED  PERFORMED REPAIR REF GE LMM TASK 72-23-00-300-801 STEPS 4E-G, AND I. NFDN
